Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 177, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 12, 2009, 1:07 PM CDT for Jefferson County, Saint Louis County, City of Saint Louis, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2009, 1:07 PM CDT (18:07 UTC)
- Expired
- Jul 12, 2009, 1:45 PM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 1:24 PM CDT | TSTM WND GST 60 | Oakville, MO | MEASURED 0.40 INCHES OF RAIN AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.1 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1924 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -118 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 121807
SVRLSX
ILC133-163-MOC099-189-510-121845-
/O.NEW.KLSX.SV.W.0177.090712T1807Z-090712T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
107 PM CDT SUN JUL 12 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
WESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 145 PM CDT
* AT 104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HIGH RIDGE...AND MOVING
EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MANCHESTER...MURPHY...VALLEY PARK...FENTON...DES PERES...SUNSET
HILLS...KIRKWOOD...WARSON WOODS...OAKLAND...CRESTWOOD...ARNOLD...
GLENDALE...WEBSTER GROVES...BRENTWOOD...LAKESHIRE...AFFTON...
OAKVILLE...SHREWSBURY...MEHLVILLE AND MAPLEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS HAVE DOWNED 3 FOOT DIAMETER TREES IN EUREKA AT 1 PM
CDT WITH THIS STORM. THIS IS A DANGEROUS STORM... SEEK SAFE SHELTER
AND STAY AWAY FROM WINDOWS
&&
LAT...LON 3838 9062 3860 9057 3866 9007 3866 9005
3835 9005
TIME...MOT...LOC 1806Z 266DEG 35KT 3852 9053
$$
BRITT2 follow-up statements
000
WWUS53 KLSX 121821
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 PM CDT SUN JUL 12 2009
ILC133-163-MOC099-189-510-121845-
/O.CON.KLSX.SV.W.0177.000000T0000Z-090712T1845Z/
MONROE IL-ST. CLAIR IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
121 PM CDT SUN JUL 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHERN ST. LOUIS...SOUTHERN ST. LOUIS CITY...NORTHEASTERN
JEFFERSON...WESTERN ST. CLAIR AND NORTHERN MONROE COUNTIES...
AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MEHLVILLE...MOVING EAST
AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
LEMAY...ST. LOUIS...COLUMBIA...DUPO...CAHOKIA...EAST ST. LOUIS...
MILLSTADT...CENTREVILLE...WASHINGTON PARK...EAST CARONDELET...
FAIRMONT CITY...NEW HANDOVER...SAUGET...BARR AND FLORAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
&&
LAT...LON 3838 9043 3862 9040 3866 9007 3866 9005
3835 9005
TIME...MOT...LOC 1821Z 266DEG 35KT 3851 9030
$$
BRITT000
WWUS53 KLSX 121841
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
141 PM CDT SUN JUL 12 2009
ILC133-163-MOC099-189-510-121851-
/O.EXP.KLSX.SV.W.0177.000000T0000Z-090712T1845Z/
MONROE IL-ST. CLAIR IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
141 PM CDT SUN JUL 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. LOUIS...SOUTHERN
ST. LOUIS CITY...NORTHEASTERN JEFFERSON...WESTERN ST. CLAIR AND
NORTHERN MONROE COUNTIES WILL EXPIRE AT 145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE IN WAKE OF THIS
THUNDERSTORM.
LAT...LON 3838 9043 3862 9040 3866 9007 3866 9005
3835 9005
TIME...MOT...LOC 1841Z 266DEG 35KT 3852 9005
$$
SIPPRELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:55 PM CDT, 12 minutes earlier.
Area forecast discussion, Jul 12, 12:55 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1255 PM CDT SUN JUL 12 2009 .UPDATE... /1254 PM CDT SUN JUL 12 2009 HAVE MADE MAJOR ADJUSTMENTS TO THE GOING FCST WITH CONVECTIVE LINE MOVING THRU THE BI-STATE RGN. GUSTS UP TO 40 MPH AND RAINFALL AMOUNTS OF AROUND AN INCH HAVE BEEN REPORTED WITH THIS LINE OF THUNDERSTORMS. HAVE NUDGED TEMPS LOWER WITH ABUNDANCE OF CLOUD COVER AND COLD POOL RESULTANT FROM STORMS. HAVE PUSHED POPS UP TO THE MAX ESPECIALLY FOR PORTIONS FOR THE FA SOUTH OF QUINCY AND INTO THE SOUTHEAST FA. WILL HAVE TO SEE HOW DRIER AIR ASSOCIATED WITH RIDGE OF SFC HIGH PRESSURE BUILDING OVER WRN GRT LKS RGN WILL IMPACT CONVECTIVE WEATHER AS IT MOVES EASTWARD AND AMEND THE FCST AS NECESSARY. SIPPRELL && .DISCUSSION... /430 AM CDT SUN JUL 12 2009/ MAIN FORECAST PROBLEM THROUGH MIDWEEK CONTINUES TO BE PINNING DOWN TSRA CHANCES AS CWA REMAINS ON THE NE PERIPHERY OF UPR RDG. TODAY IT APPEARS THAT THERE WILL BE TWO DISTINCT CHANCES AT PRECIP. THE FIRST WILL BE ASSOCIATED WITH BROAD WAA THAT IS FORECAST FROM E KS TO S MO...AND BELIEVE THIS IS THE FEATURE AIDING PREDAWN DEVELOPMENT SEEN ON REGIONAL RADAR IMAGERY FROM NEAR EMP TO NR UNO. ONGOING PRECIP IS MOVING SE AND WOULD MISS MOST OF OUR CWA ALMOST ENTIRELY...BUT PROGS DO INDICATE WAA LIFTING A BIT NE THIS MORNING SO HAVE CONTINUED LO POPS OVER SW FRINGES OF OUR CWA. MEANWHILE...MORE INTENSE LINE OF STORMS NOW PROPAGATING THROUGH S NE AND N CNTRL KS APPEARS TO BE ASSOCIATED WITH SHORTWV THAT WILL IMPACT OUR AREA THIS AFTN. THIS SHOULD INCREASE TSRA CHANCES IN MOST AREAS ALONG AND W OF MISS RIVER...WITH HIGHEST POPS OVER SW PART OF FA WHERE INSTABILITY AND LIFT ASSOCIATED WITH Q-STATIONARY FRONTAL BOUNDAY WILL BE JUXTAPOSED. DETAILS GET MURKIER TONIGHT AND INTO TUESDAY...WITH MODELS SUGGESTING TWO POSSIBLE SCENARIOS. WRF...GFS...AND LOCAL WRF SUPPORT THE IDEA THAT W-E LO LVL JET WILL ONCE AGAIN RAMP UP ACROSS S MO TONIGHT FUELING ANOTHER MCS WITH ITS QPF AXIS SOMEWHERE OVER THE SW HALF OF THE CWA...WITH WRM ADV GENERATED TSRA LINGERING ACROSS S AREAS THROUGHOUT MON MRNG. MEANWHILE...NSSL WRF SUGGESTS A SLIGHTLY DIFFERENT EVOLUTION...WITH STORMS APPARENTLY RIDING A SHORTWAVE ACROSS IOWA THIS AFTERNOON AND INTO OUR AREA THIS EVENING. THIS SECOND SOLUTION ALSO SUGGESTS A FAIRLY SIGNIFICANT INCREASE IN TSRA COVERAGE LATER THIS EVENING IN S PORTIONS OF OUR CWA AS SHORTWAVE INTERACTS WITH LO LVL JET...WHICH ALSO SUPPORTS HIGHER POPS. HAVE CONTINUED TREND OF GOING POPS FOR MON WHICH LEAN TOWARD THE WRF...GFS...AND LOCAL WRF SOLUTIONS OF TSRA LINGERING IN WAA PATTERN OVER THE S. HOWEVER...THE NSSL WRF INDICATES STORMS WILL BE QUITE PROGRESSIVE...AND IF THIS SOLUTION VERIFIES GOING POPS COULD WELL BE TOO HIGH. SFC WARM FRONT FORECAST TO LIFT ACROSS AREA MONDAY NIGHT AND TUESDAY MORNING...AND ALTHOUGH THIS WILL GENERATE A BIT OF LIFT AND AIRMASS WILL REMAIN UNSTABLE DONT REALLY SEE MUCH IN THE WAY OF FOCUSED LIFT TO GET STORMS GOING. BY TUE AFTERNOON MOST OF CWA WILL BE DEEP INTO THE WARM AND HUMID AIRMASS GIVING AREA ANOTHER REAL TASTE OF SUMMER. FOCUS ON POPS DURING THIS TIME WILL PRIMARILY BE OVER N SECTIONS OF THE CWA...WHERE FRONTAL BOUNDARY...INSTABILITY...AND DYNAMICS WILL BE A BIT MORE IN PHASE. THIS TSRA THREAT SHOULD WORK SLOWLY S ONCE AGAIN ON WEDNESDAY AND WEDNESDAY NIGHT AS COLD FRONT PUSHES INTO VERY UNSTABLE AIRMASS...HOWEVER ATTM FORECAST SOUNDINGS INDICATE A FAIRLY SUBSTANTIAL CAP SO FOR THE TIME BEING HAVE HELD POPS IN LOW CHC CATEGORY. NO MAJOR CHANGES TO THE MEDIUM RANGE. TRUETT && .AVIATION... /1242 PM CDT SUN JUL 12 2009/ FOR THE 18Z TAFS... CONVECTIVE LINE OF TSRA MOVING ACRS BI-STATE RGN RESULTING IN GUSTS UP TO 40 MPH WITH MVFR-IFR CIGS AND VSBYS. WITH BETTER INSTABILITY TO THE SOUTHEAST HAVE KEPT TSRA CHCS LIMITED OVER KUIN...YET HAVE EMPHASIZED STRONG WORDING AT KSUS-KSTL PER KCOU OBS. ANTICATE CONVECTIVE LINE THRU KSUS JUST AT 18Z WITH KSTL ONLY 10 TO 15 MIN AFTERWARD...SHUD LAST FOR AT LEAST AN HR. THEREON KCOU-KSTL-KSUS SHUD BE PREDOMINANT IN RA CONDITIONS THRU AFTERNOON AND EVNG TIMEFRAME. NEXT CONCERN LIES WITH CONVECTIVE COMPLEX OVER WRN IA THAT SHUD MOVE SEWD THRU CENTRAL MO. HAVE GREATER CHCS OF TSRA THRU KCOU WITH KSTL-KSUS- KUIN AT VCTS FOR TIME BEING. DRIER AIR AND BROKEN CIGS THRU ALL TAF SITES FOR LATER PD. SIPPRELL && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 12, 6:11 AM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 611 AM CDT SUN JUL 12 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 611 AM CDT SUN JUL 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT...WITH THE GREATEST CONCENTRATION OF STORMS EXPECTED FROM CENTRAL INTO SOUTHEAST MISSOURI. STRONG WINDS...HAIL...AND HEAVY RAIN MAY OCCUR WITH THE STRONGER STORMS...ESPECIALLY OVER CENTRAL AND SOUTHEAST MISSOURI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ON MONDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER NORTHERN MISSOURI AND CENTRAL ILLINOIS ON TUESDAY...WITH THIS THREAT OF STORMS OVERSPREADING MOST OF THE REGION TUESDAY NIGHT AND WEDNESDAY. A FEW STORMS MAY LINGER OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS WEDNESDAY NIGHT AND THURSDAY. HEAT INDEX VALUES WILL CLIMB TO NEAR 100 DEGREES OVER PARTS OF THE AREA ON BOTH TUESDAY AND WEDNESDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON AND TONIGHT...ESPECIALLY OVER CENTRAL AND SOUTHEAST MISSOURI. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
In the hours before
Special weather statement, Jul 12, 10:21 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1021 AM CDT SUN JUL 12 2009 MOZ026-034-041-042-047>050-121615- AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-MONROE MO-OSAGE MO-SHELBY MO- 1021 AM CDT SUN JUL 12 2009 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHELBY...WESTERN MONROE...WESTERN AUDRAIN...BOONE...WESTERN CALLAWAY...MONITEAU...COLE AND OSAGE COUNTIES UNTIL 1115 AM CDT... AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF MARCELINE TO 9 MILES WEST OF GLASGOW TO NEW FRANKLIN TO 7 MILES NORTHEAST OF BUNCETON TO 6 MILES NORTHWEST OF HIGH POINT TO IBERIA... AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CALIFORNIA... COLUMBIA... ASHLAND... JEFFERSON CITY... HOLTS SUMMIT... FULTON... LINN... CENTRALIA... HIGH POINT... ROCHEPORT... HICKORY HILL... JAMESTOWN... MCGIRK... RUSSELLVILLE... CENTERTOWN... EASLEY... MIDWAY... BRAZITO... ST. THOMAS... ST. MARTINS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. SIPPRELL
Special weather statement, Jul 12, 11:07 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1107 AM CDT SUN JUL 12 2009 MOZ026-034-041-042-049>051-059-062-072-121700- AUDRAIN MO-BOONE MO-CALLAWAY MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-MONROE MO-MONTGOMERY MO-OSAGE MO-SHELBY MO- 1107 AM CDT SUN JUL 12 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY...MONROE... AUDRAIN...NORTHEASTERN BOONE...MONTGOMERY...CALLAWAY...GASCONADE... OSAGE...WESTERN FRANKLIN AND NORTHERN CRAWFORD COUNTIES UNTIL NOON CDT... AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF BEVIER TO HIGBEE TO 6 MILES SOUTH OF MURRY TO NEW BLOOMFIELD TO LINN TO NEWBURG...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. WIND GUSTS OF UP TO 40 TO 45 MPH HAVE BEEN REPORTED IN COLUMBIA AND JEFFERSON CITY MISSOURI. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LINN... FULTON... CENTRALIA... OWENSVILLE... CUBA... MEXICO... STEELVILLE... PARIS... HERMANN... SHELBINA... BOURBON... SANTA FE... MONTGOMERY CITY... MURRY... HALLSVILLE... STURGEON... CHAMOIS... BLAND... MOUNT STERLING... AUXVASSE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. SIPPREL
Special weather statement, Jul 12, 11:51 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1151 AM CDT SUN JUL 12 2009 MOZ051-052-059>062-072-073-121730- CRAWFORD MO-FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-ST. CHARLES MO-WARREN MO-WASHINGTON MO- 1151 AM CDT SUN JUL 12 2009 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN...MONTGOMERY... WARREN...WESTERN ST. CHARLES...GASCONADE...FRANKLIN...CRAWFORD AND WASHINGTON COUNTIES UNTIL 1230 PM CDT... AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF MEXICO TO MINEOLA TO CHERRYVILLE...AND MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HERMANN... MONTGOMERY CITY...BOURBON...WELLSVILLE...SULLIVAN...NEW HAVEN... ANTHONIES MILL...WARRENTON...UNION...ST. CLAIR...WASHINGTON...WRIGHT CITY...POTOSI...VILLA RIDGE...TROY...GRAY SUMMIT...WENTZVILLE... PACIFIC...LEASBURG AND GERALD. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Special weather statement, Jul 12, 12:01 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1201 PM CDT SUN JUL 12 2009 MOZ084-099-121730- IRON MO-REYNOLDS MO- 1201 PM CDT SUN JUL 12 2009 ...SIGNIFICANT WEATHER ADVISORY FOR IRON AND NORTHERN REYNOLDS COUNTIES UNTIL 1230 PM CDT... AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OATES...OR 25 MILES EAST OF SALEM...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OATES...BELLEVIEW... GLOVER...CENTERVILLE...BLACK...LESTERVILLE...HOGAN...GRANITE AND CHLORIDE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Special weather statement, Jul 12, 12:34 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1234 PM CDT SUN JUL 12 2009 ILZ098-099-MOZ052-060>063-065-073>075-084-121815- CALHOUN IL-FRANKLIN MO-IRON MO-JEFFERSON MO-JERSEY IL-LINCOLN MO-ST. CHARLES MO-ST. FRANCOIS MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO- 1234 PM CDT SUN JUL 12 2009 ...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...EASTERN WARREN...ST. CHARLES...ST. LOUIS...EASTERN FRANKLIN...JEFFERSON...WASHINGTON... WESTERN STE. GENEVIEVE...ST. FRANCOIS...IRON...CALHOUN AND WESTERN JERSEY COUNTIES UNTIL 115 PM CDT... AT 1233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF DAVIS TO WRIGHT CITY TO 5 MILES SOUTHWEST OF PARKWAY TO BELLEVIEW... AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...UNION...TROY...ST. CLAIR...WENTZVILLE...POTOSI...VILLA RIDGE...LAKE ST. LOUIS...GRAY SUMMIT...ST. PAUL...BISMARCK...DARDENNE PRAIRIE...OFALLON... PACIFIC...LEADWOOD...COTTLEVILLE...WILDWOOD...WELDON SPRING...BONNE TERRE...DESLOGE AND ST. PETERS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 48 min |
| Jul 11, 7:41 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Washington | 6 hr |
| Jul 11, 7:42 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 48 min |
| Jul 11, 8:01 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 30 min |
| Jul 11, 9:14 PM CDT | Flash Flood Warning | LSX | Randolph | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.